# SDR UPS00233505

- Difficulty date: July 25, 2000
- Submitted: August 4, 2000
- Operation: Air carrier
- Aircraft: N924UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19234
- Aircraft time: 48,339 hours, 35,505 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C&SI, FOLLOWING REWORK AT BS 1183 STR 15R TO 5R HOLES AT 10R HAVE EXCEEDED LIMITS AFTER CORROSION REMOVAL.  REPAIR CARRIED OUT IAW SMRO EO 2000-026-006 & 2000-026-011 UPS ENGINEERING FILE NR 727-53-2269 & 727-53-2274.
